# SDR FDEA201606202067

- Difficulty date: June 20, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 75,666 hours, 16,002 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161210
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LEVEL 1 ALERT, HYD 2 OFF, 40 MIN INTO FLIGHT AT 370.  2.7 GAL LEFT, HYD 2 QTY LO, 1.3 GAL LEFT AFTER CONFIGURING.  QRH COMPLIED WITH.  LEAK WAS FOUND AT THE NR 2 HYD PRESSURE TRANSDUCER O-RING,  REPLACED O-RING, MPN NAS1612-10, IPC 29-12-24-01, ITEM 060, REF MM 29-12-46-2 AND SERVICED NR 2 HYDRAULIC SYSTEM, REF MM 12-13-02-3.  RAN NR 2 ENGINE, LEAK CHECKS GOOD.  CLEANED AREA, ACFT OK FOR SERVICE.
